# SDR C77A2020012700027

- Difficulty date: December 9, 2019
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED ON THE CENTER FUSELAGE III STRINGER 23L BETWEEN FR88/FR89 (P/N 170-91900-001) DURING INSPECTION IN THE AREA. REFERENCE ETD2019-170-158395-A FIGURE 1 FOR DETAILS AND LOCATIONS. EAMS REQUESTED REPAIR DISPOSITION FROM RTS, WHO PROVIDED ETD2019-170-158395-A TO ALLOW THE INSTRUCTIONS FROM SRM II 53-22-03/ REPAIR 04P TO BE USED. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF DAMAGE TO THE STRINGER 23L BY SPLICING IN A NEW SECTION OF THE STRINGER PER SRM PART II 53-22-03/REPAIR 04. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE STRINGER 23L IS PSE AND THIS EO RESTORES STRENGTH. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-158395-A.W.O.#2759831175
